MathSciNet Relay Station
MathSciNet bibliographic data
MR1836439 47J25 (47H09 47H10)
Liu, Qihou Iterative sequences for asymptotically quasi-nonexpansive mappings. J. Math. Anal. Appl. 259 (2001), no. 1, 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement